# SDR DALA2018020600741

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 1180 - 1320,  LBL 45.  REMOVED CORROSION IAW SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 53-00-52. REMOVED, LOCATED, AND INSTALLED A NEW SEAT TRACK SECTION IAW SRM 51-40-02, AND 51-40-05.
